# SDR MASA2015091112379

- Difficulty date: September 11, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 12,389 hours, 12,202 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING IN FLIGHT.
